# SDR IPXA2025022000428

- Difficulty date: January 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B389614
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TRACK , AFT CGO COMPARTMENT STA 1803 RBL 98 OF MAIN DECK FLOOR STRUCTURE. (REPAIR).  REPAIR DAMAGE AREA I.A.W UPS EO-92804-REQ1 REV.1  JOB COMPLETED.
